Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Getting red, scaly patches in inner thighs and biceps when exercising or getting hot. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
I get red, scaly patches when I exercise or get hot. They are itchy and plaque like. They do not go away for weeks. I get them in my inner thighs, near my biceps, and on my front and back torso. Many of them are circular, but the plaques are no definite shape. This has been going on for three years and I am very embarrassed. What could it be?
Posted Mon, 20 Aug 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 13 hours later

Thanks for writing in.

This may be Urticarial Vasculitis. But the condition is not very common. (Please be informed that this is not a serious medical condition)

The best way forward is to get yourself examined by a qualified dermatologist when you have an active episode. The dermatologist may request a biopsy to confirm the diagnosis.

You may consider attaching a pic of the plaques using the "upload your reports" feature on query page. I will get a better insight of your problem then.

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor